Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Perfect images of $ p$-spaces

Author: Józef Chaber
Journal: Proc. Amer. Math. Soc. 85 (1982), 609-614
MSC: Primary 54E18
MathSciNet review: 660615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of the fact that paracompact $ p$-spaces are preserved by perfect mappings. This proof gives more information about the image space than the preceding proofs. We construct some examples showing that the information we get is complete in a way, and an example showing that a perfect image of a $ \sigma $-paralindelöf and screenable $ p$-space need not be a $ p$-space.

References [Enhancements On Off] (What's this?)

  • [A] A. V. Arhangel'skii, On a class of spaces containing all metric spaces and all locally bicompact spaces, Amer. Math. Soc. Transl. (2) 92 (1970), 1-39.
  • [B] D. K. Burke, Closed mappings, Surveys in General Topology, Academic Press, New York, 1980, pp. 1-32. MR 564098 (81c:54014)
  • [Ch1] J. Chaber, Mappings onto metric spaces, Topology Appl. (to appear). MR 662810 (83m:54003)
  • [Ch2] -, Closed mappings onto metric spaces, Topology Appl. (to appear). MR 667659 (84i:54013)
  • [D] S. W. Davis, A nondevelopable Čech complete space with a point-countable base, Proc. Amer. Math. Soc. 78 (1980), 139-142. MR 548102 (80i:54046)
  • [DGN] S. W. Davis, G. Gruenhage and P. J. Nyikos, $ {G_\delta }$-sets in symmetrizable and related spaces, General Topology and Appl. 9 (1978), 253-261. MR 510907 (80a:54052)
  • [E] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)
  • [F] V. V. Filippov, On the perfect image of a paracompact $ p$-space, Soviet Math. Dokl. 8 (1967), 1151-1153.
  • [FR] W. G. Fleissner and G. M. Reed, Paralindelöf spaces and spaces with a $ \sigma $-locally countable base, Topology Proc. 2 (1977), 89-110. MR 540598 (80j:54020)
  • [I] T. Ishii, On closed mappings and $ M$-spaces. I, II, Proc. Japan Acad. 43 (1967), 752-761. MR 0222854 (36:5904)
  • [P] C. M. Pareek, Characterizations of $ p$-spaces, Canad. Math. Bull. 14 (1971), 459-460. MR 0317275 (47:5822)
  • [W] J. M. Worrell, Jr., A perfect mapping not preserving the $ p$-space property (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E18

Retrieve articles in all journals with MSC: 54E18

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society